# SDR 0400413217

- Difficulty date: March 15, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 41,264 hours, 18,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A5569
- Condition: Will Not Test
- Location: Cabin
- Part time: 31,777 hours, 4,046 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY SYSTEM TEST, RECEIVED EXT LOAD FWD L MESSAGE.  REPLACED THE RIGHT SLIDE GIRT BAR AND SLIDE ASSEMBLY, TESTED OK.  REINSTALLED SLIDE COVER AND RE-ARMED DOOR ASSIST BOTTLE.  AIRCRAFT RETURNED TO SERVICE.
